# SDR USAA980272

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10115
- Condition: Corroded
- Location: Bs 1400
- Part time: 41,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 2 INCH AREA OF CORROSION BS 1400 STRINGER 28L-28R ON FRAME ASSY BOTTOM.  INSTALLED NEW FRAME FROM BOEING PER SRM 51-10-00.  (M)
